MAUDE Adverse Event Report: I.T.S. GMBH TENSION BOLT, ULNA OSTEOTOMY PLATE

I.T.S. GMBH TENSION BOLT, ULNA OSTEOTOMY PLATE
Model Number 680877
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of the affected lot including material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.No conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a tension bolt instrument broke in the shaft area during unscrewing.The broken tip remained in the patient.The surgeon didn't made any attemtps to retrieve the broken piece.

Brand Name
TENSION BOLT, ULNA OSTEOTOMY PLATE
Common Device Name
TENSION BOLT, ULNA OSTEOTOMY PLATE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key15665883
Report Number3004369035-2022-00015
Device Sequence Number11450378
Product Code HRS
UDI-Device Identifier09120069811742
UDI-Public09120069811742
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K130008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number680877
Device Catalogue Number680877
Device Lot Number88/AA1219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age40 YR
Patient SexUnknown
Patient Weight72 KG